# SDR SWAA2022021717615

- Difficulty date: July 30, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 42,017 hours, 25,068 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING ATTACHED TO KEEL BEAM AND FAIRING PANEL 192F AT BS 526.26 RBL 5 IS CRACKED / REMOVED AND REPLACED FITTING ATTATCHED TO KEEL BEAM AND FAIRING PANEL # 192F AT BS 526.26 RBL 5 PER SRM 51-40-02 AND AIPC 53-12-11-25. 57546U 20AUG18
